Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Buckled states of circular plates

Authors: Herbert B. Keller, Joseph B. Keller and Edward L. Reiss
Journal: Quart. Appl. Math. 20 (1962), 55-65
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/138257
MathSciNet review: 138257
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/138257
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society